# SDR IPXA2M74583

- Difficulty date: July 10, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Bs 1531 L10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON SPLICE 10L CRACKED BS 1531.     REMOVED FABRICATED AND INSTALLED REPLACEMENT LONGERON SPLICE IAW SRM 51-31-01, 51-33-01 AND DWG A5A7112.
